# SDR R61A2020122000910

- Difficulty date: December 4, 2020
- Submitted: December 20, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III FLOOR PANEL SUPPORT ANGLE BETWEEN FR 88-FR 90 HAS CORROSION.  REPLACED IAW SRM 51-42-01 AND 51-43-03.
